Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Stomach pain, excessive belching, passing stools frequently. Taking imodium, gaviscon. Permanent cure?

I have been going to toilet about 2-3 times a day , not diahria but after i go my stomach aches and i belch an awfull lot my doctor has advised me to double up on umprozone and take imodium and gaviscon, i have had blood tests which are all ok , and had stole sample taken which agen is ok. this has now been going on for 7 wks and it is really getting me down , any suggestions on what it can be
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  262
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
  User's Response

Your symptoms indicate vitiation of vatta aand pitta esp sman vayu apaan vayu and pachak pitta. You are adviced to consult a ayurvedic physician near you or mail me at For the time you take Shankh vati 1 TDS , Sootshekhar rasa 1 BD , Praval panchamrita rasa 1 bd with luke warm water . You will feel relieved a lot.

Wish you best of health
Answered: Tue, 29 Jan 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor